dcsimg
Article: A new subspecies of Geomys bursarius (Mammalia: Geomyidae) from Texas and New Mexico
Add this to your Mendeley library Report an error

Title

A new subspecies of Geomys bursarius (Mammalia: Geomyidae) from Texas and New Mexico

By



Type

Article

Date of Publication

Original Publication

A new subspecies of Geomys bursarius (Mammalia : Geomyidae) from Texas and New Mexico

Volume

29

Pages

1--18

Contributed by

BioStor

Title

A new subspecies of Geomys bursarius (Mammalia: Geomyidae) from Texas and New Mexico

By

Baker, Robert J
Genoways, Hugh H.

Type

Article

Date of Publication

1975-04-25

Original Publication

A new subspecies of Geomys bursarius (Mammalia : Geomyidae) from Texas and New Mexico

Volume

29

Pages

1--18

Contributed by

BioStor

Language

English

Published by

Lubbock :Museum, Texas Tech University,1975.

Identifiers

BioStor: 240041
ISSN: 0149-175X

Rights Status

In copyright. Digitized with the permission of the rights holder.

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>A new subspecies of Geomys bursarius (Mammalia: Geomyidae) from Texas and New Mexico</title>
</titleInfo>
<name>
<namePart>Baker, Robert J</namePart>
</name>
<name>
<namePart>Genoways, Hugh H.</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<note type="content">29</note>
<relatedItem type="host">
<titleInfo>
<title>A new subspecies of Geomys bursarius (Mammalia : Geomyidae) from Texas and New Mexico</title>
</titleInfo>
<originInfo>
<place>
<placeTerm type="text">Lubbock :</placeTerm>
</place>
<publisher>Museum, Texas Tech University,</publisher>
</originInfo>
<part>
<detail type="volume">
<number>29</number>
</detail>
<extent unit="pages">
<start>1</start>
<end>18</end>
</extent>
<date>1975-04-25</date>
</part>
</relatedItem>
<identifier type="uri">https://www.biodiversitylibrary.org/part/250859</identifier>
<accessCondition type="useAndReproduction">In copyright. Digitized with the permission of the rights holder.</accessCondition>
</mods>

Download BibTeX citation

@article{bhlpart250859,
title = {A new subspecies of Geomys bursarius (Mammalia: Geomyidae) from Texas and New Mexico},
journal = {A new subspecies of Geomys bursarius (Mammalia : Geomyidae) from Texas and New Mexico},
volume = {29},
copyright = {In copyright. Digitized with the permission of the rights holder.},
url = {https://www.biodiversitylibrary.org/part/250859},
publisher = {Lubbock :Museum, Texas Tech University,1975.},
author = {Baker, Robert J and Genoways, Hugh H.},
year = {1975-04-25},
pages = {1--18},
}

Download RIS citation

TY - JOUR
TI - A new subspecies of Geomys bursarius (Mammalia: Geomyidae) from Texas and New Mexico
T2 - A new subspecies of Geomys bursarius (Mammalia : Geomyidae) from Texas and New Mexico
VL - 29
UR - https://www.biodiversitylibrary.org/part/250859
PB - Museum, Texas Tech University,
CY - Lubbock :
PY - 1975-04-25
SP - 1
EP - 18
SN - 0149-175X
AU - Baker, Robert J
AU - Genoways, Hugh H.
ER -